Modules de Swan et courbes elliptiques à multiplication complexe
Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 41-48.
@article{JTNB_1990__2_1_41_0,
     author = {Anupam Srivastav},
     title = {Modules de {Swan} et courbes elliptiques \`a multiplication complexe},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {41--48},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {1},
     year = {1990},
     doi = {10.5802/jtnb.19},
     zbl = {0723.11057},
     mrnumber = {1061759},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.19/}
}
TY  - JOUR
TI  - Modules de Swan et courbes elliptiques à multiplication complexe
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 41
EP  - 48
VL  - 2
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.19/
UR  - https://zbmath.org/?q=an%3A0723.11057
UR  - https://www.ams.org/mathscinet-getitem?mr=1061759
UR  - https://doi.org/10.5802/jtnb.19
DO  - 10.5802/jtnb.19
LA  - fr
ID  - JTNB_1990__2_1_41_0
ER  - 
%0 Journal Article
%T Modules de Swan et courbes elliptiques à multiplication complexe
%J Journal de Théorie des Nombres de Bordeaux
%D 1990
%P 41-48
%V 2
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.19
%R 10.5802/jtnb.19
%G fr
%F JTNB_1990__2_1_41_0
Anupam Srivastav. Modules de Swan et courbes elliptiques à multiplication complexe. Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 41-48. doi : 10.5802/jtnb.19. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.19/

[CN-S] Ph. Cassou-Nogues, A. Srivastav, On Taylor's conjecture for Kummer orders. to appear.

[CN-T] Ph. Cassou-Nogues, M.J. Taylor, Rings of integers and elliptic functions, Progress in Mathematics 66 (1987). Birkhauser | Zbl: 0608.12013

[S 1] A. Srivastav, Swan modules and elliptic functions, Illinois Jour. Math. 32 (3) (1988), 462-483. | MR: 947039 | Zbl: 0708.11062

[S 2] A. Srivastav, A note on Swan modules,. to appear in Indian Jour. Pure and Applied Math. | Zbl: 0687.16004

[S-T] A. Srivastav, M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math. 99, (1990), 165-184. | MR: 1029394 | Zbl: 0705.14031

[Sw] R.-G. Swan, Periodic resolutions for finite groups, Ann. of Math. 72 (1960), 267-291. | MR: 124895 | Zbl: 0096.01701

[T 1] M.J. Taylor, Classgroups of group rings, LMS Lecture Notes 91. Cambridge University Press 1984. | MR: 748670 | Zbl: 0597.13002

[T 2] M.J. Taylor, Relative Galois module structure of rings of integers and elliptic functions III, Proc. L.M.S.(3) 51 (1985), 415-431. | MR: 805715 | Zbl: 0594.12009

[T 3] M.J. Taylor, Mordell- Weil groups and the Galois module structure of rings of integers, Illinois Jour. Math. 32 (3) (1988), 428-452. | MR: 947037 | Zbl: 0631.14033

[U] S.-V. Ullom, Non trivial lower bounds for class groups of integral group rings, Illinois Jour. Math. 20 (1976), 361-371. | MR: 393214 | Zbl: 0334.20005

Cited by Sources: